Advanced Search
MyIDEAS: Login to save this article or follow this journal

Robust Mean-Variance Hedging And Pricing Of Contingent Claims In A One Period Model

Contents:

Author Info

  • R. TEVZADZE

    ()
    (Business School, Georgian–American University, 3, Alleyway II, Chavchavadze Ave. 17a, Georgia; Georgian Technical University, 77, Kostava St., Tbilisi, Georgia)

  • T. UZUNASHVILI

    (Business School, Georgian–American University, 3, Alleyway II, Chavchavadze Ave. 17a, Georgia)

Registered author(s):

    Abstract

    In this paper, we consider the mean-variance hedging problem of contingent claims in a financial market model composed of assets with uncertain price parameters. We consider the worst case of model parameters required to solve the minimax problem. In general, such minimax problems cannot be changed to maximin problems. The main approach we develop is the randomization of the parameters, which allows us to change minimax to maximin problems, which are easier to solve. We provide an explicit solution for the robust mean-variance hedging problem in the single-period model for some types of contingent claims.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.worldscinet.com/cgi-bin/details.cgi?type=pdf&id=pii:S0219024912500240
    Download Restriction: Access to full text is restricted to subscribers.

    File URL: http://www.worldscinet.com/cgi-bin/details.cgi?type=html&id=pii:S0219024912500240
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by World Scientific Publishing Co. Pte. Ltd. in its journal International Journal of Theoretical and Applied Finance.

    Volume (Year): 15 (2012)
    Issue (Month): 03 ()
    Pages: 1250024-1-1250024-9

    as in new window
    Handle: RePEc:wsi:ijtafx:v:15:y:2012:i:03:p:1250024-1-1250024-9

    Contact details of provider:
    Web page: http://www.worldscinet.com/ijtaf/ijtaf.shtml

    Order Information:
    Email:

    Related research

    Keywords: Minimax problem; mean-variance hedging; robust optimization;

    References

    No references listed on IDEAS
    You can help add them by filling out this form.

    Citations

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:wsi:ijtafx:v:15:y:2012:i:03:p:1250024-1-1250024-9. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Tai Tone Lim).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.